ITEM METADATA RECORD
Title: On Error Distributions in Ring-based LWE
Authors: Castryck, Wouter * # ×
Iliashenko, Ilia * #
Vercauteren, Fr├ęderik * #
Issue Date: 2016
Publisher: London Mathematical Society
Series Title: LMS Journal of Computation and Mathematics vol:19 issue:A pages:130-145
ISSN: 1461-1570
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-2674.pdf Accepted 431KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.